E had his Tenex increased in September. He has gained 6 lbs this past month, which I believe is more than a coincidence. This saddens me because he had previously gained 65 lbs on Risperdal going from 35 lbs at age 4 to 99 lbs at age 6. Then when he went to the psychiatric hospital they changed his medications around and since his release in March he lost 14 lbs and went down to 83. Recently he was put on Tenex in August, which started at 1 mg. In September they increased it to 2 mg. Now he is back up to weighing 89 lbs in just the past month or so. Reminder: He is only seven years old. I have a couple questions: Has anyone else's child experienced weight gain on Tenex? How do you know when to discontinue a medication that seems to be working because of the side effects such as weight gain it causes? I really don't want to see Elijah get back to the weight he was. He was so unhealthy, had no energy and it was so sad to see him that way. I am thinking of asking the psychiatrist to discontinue the Tenex, but he has shown improvements on it with his attention span increasing, decreased distractability/hyperactivity, really decreased anxiety level, etc. The school has been very happy with these improvements, but I wonder is it worth risking his health from all his weight gain? All he wants to do is eat and when I don't let him he gets aggressive. He has been waking up in the middle of the night to eat. At that time he usually has me make him some oatmeal or hotdogs, which I know is not the best thing to eat at 2:30 in the morning, but being so tired and still half asleep I really don't want to deal with his mess that time of night, nor have him wake up everyone else in the house by having a temper. So I give in and make it for him. Almost all his tempers are about eating what he wants when he wants and if I don't let him it seems like the end of the world to him. Unfortunetly that is all too familiar from the days when he was on Risperdal. I really don't want him to get that unhealthy and sick again.